# SDR GTIA021137

- Difficulty date: October 18, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON INT. DESCENT NOSE WHEEL UNSAFE LIGHT CAME ON STAYED ON AT ALL POWER SETTING.  FOLLOWED QRH PROCEDURES.  HAD THREE GREEN FOR LANDING.  REMOVED AND REPLACED NOSE GEAR DOWN LOCK PROX SENSOR AND OPS CHECK GOOD IAW MM.
